The Michigan Mathematical Journal

Endomorphism ring of an induced module.

Patricia A. Tucker

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 2 (1965), 197-202.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999310

Digital Object Identifier
doi:10.1307/mmj/1028999310

Mathematical Reviews number (MathSciNet)
MR0181669

Zentralblatt MATH identifier
0133.28501

Subjects
Primary: 20.50

Citation

Tucker, Patricia A. Endomorphism ring of an induced module. Michigan Math. J. 12 (1965), no. 2, 197--202. doi:10.1307/mmj/1028999310. https://projecteuclid.org/euclid.mmj/1028999310


Export citation